Back to overview
Export results as [feed] RSS 1.0 [feed] RSS 2.0
Skip to: B | D | F | I | K | L | P | Ł

B

Bartl, Daniel ; Kupper, Michael ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Tangpi, Ludovic (2019) Duality for pathwise superhedging in continuous time. Open Access Finance and Stochastics Berlin ; Heidelberg 23 3 697-728 [Article]
[img]

Beiglböck, Mathias ; Cox, Alexander M. G. ; Huesmann, Martin ; Perkowski, Nicolas ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2017) Pathwise superreplication via Vovk’s outer measure. Finance and Stochastics Berlin ; Heidelberg 21 4 1141-1166 [Article]

D

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2021) Existence and uniqueness results for time-inhomogeneous time-change equations and Fokker-Planck equations. Journal of Theoretical Probability New York, NY [u.a.] 34 1 173-205 [Article]

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2019) On Skorokhod embeddings and Poisson equations. The Annals of Applied Probability Cleveland, OH ; Hayward, CA 29 4 2302-2337 [Article]

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2018) Existence and uniqueness results for time-inhomogeneous time-change equations and Fokker-Planck equations. Mannheim [u.a.] [Working paper]

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2017) On Skorokhod embeddings and Poisson equations. Mannheim [u.a.] [Working paper]

F

Friz, Peter K. ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2018) Rough path metrics on a Besov-Nikolskii-type scale. Transactions of the American Mathematical Society Providence, RI 370 12 8521-8550 [Article]

Fromm, Alexander ; Imkeller, Peter ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2015) An FBSDE approach to the Skorokhod embedding problem for Gaussian processes with non-linear drift. Electronic Journal of Probability : EJP Seattle, WA 20 Paper 127 1-38 [Article]

I

Imkeller, Peter ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2015) Existence of Lévy's area and pathwise integration. Communications on Stochastic Analysis Baton Rouge, LA 9 1 93-111 [Article]

K

Kiiski, Matti (2020) The Riesz representation theorem and weak∗ compactness of semimartingales. Open Access Finance and Stochastics Berlin [u.a.] 24 4 827-870 [Article]
[img]

L

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2021) On Sobolev rough paths. Journal of Mathematical Analysis and Applications Amsterdam [u.a.] 497 1 Article 124876 [Article]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2020) Stochastic analysis with modelled distributions. Open Access Stochastics and Partial Differential Equations New York, NY 9 2021 343-379 [Article]
[img]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2020) Characterization of nonlinear Besov spaces. Transactions of the American Mathematical Society Providence, RI 373 1 529-550 [Article]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2018) Examples of Itô càdlàg rough paths. Proceedings of the American Mathematical Society : PAMS Providence, RI 146 11 4937-4950 [Article]

P

Prömel, David J. ORCID: 0000-0001-7028-7500 ; Trabs, Mathias (2016) Rough differential equations driven by signals in Besov spaces. Journal of Differential Equations Orlando, FL [u.a.] 260 6 5202-5249 [Article]

Perkowski, Nicolas ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2016) Pathwise stochastic integrals for model free finance. Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability The Hague ; Aarhus 22 4 2486-2520 [Article]

Perkowski, Nicolas ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2015) Local times for typical price paths and pathwise Tanaka formulas. Electronic Journal of Probability : EJP Seattle, WA 20 Paper 46 1-15 [Article]

Prömel, David J. ORCID: 0000-0001-7028-7500 (2015) Robust stochastic analysis with applications. Open Access Berlin [Doctoral dissertation]
[img]

Ł

Łochowski, Rafał M. ; Perkowski, Nicolas ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2018) A superhedging approach to stochastic integration. Stochastic Processes and Their Applications Amsterdam [u.a.] 128 12 4078-4103 [Article]

This list was created automatically on Wed Oct 27 05:21:05 2021 CEST